Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1521–1531 (Mi zvmmf1273)  

Minimax control problem for a parabolic variational inequality

V. I. Maksimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1519 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1444–1454

Bibliographic databases:
UDC: 517.977.56
MSC: Primary 49J40; Secondary 47J20, 49K20, 35K85, 49J35, 49M05
Received: 02.12.1999
Revised: 03.05.2001

Citation: V. I. Maksimov, “Minimax control problem for a parabolic variational inequality”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1521–1531; Comput. Math. Math. Phys., 41:10 (2001), 1444–1454

Citation in format AMSBIB
\Bibitem{Mak01}
\by V.~I.~Maksimov
\paper Minimax control problem for a parabolic variational inequality
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1521--1531
\mathnet{http://mi.mathnet.ru/zvmmf1273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882266}
\zmath{https://zbmath.org/?q=an:1030.49004}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1444--1454


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1273
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:59
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021